# SDR SWIA202161104

- Difficulty date: July 29, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 30,932 hours, 19,139 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT - R/H DOOR AFT LATCH RECEPTICLE - SUSPECTED CRACK @ UPPER AFT RADIUS     (C-CHECK RO 9/21/2021)     RECEIVED NEW PART: CC670-33151-6, REMOVED DAMAGED LANDING ON FWD R/H EQUIPTMENT BAY REF CRJ-700 SRM 51-42-06-001-001-A01 AND SRM 51-42-13-001-001-A01 / ,  LOCATED AND DRILLED NEW DOOR LANDING P/N CC670-33151-6 REF CRJ700 SRM 51-42-06-001-001-A01 / ,  INSTALLED NEW DOOR LANDING ON FWD RH EQUIPMENT BAY REF CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-13-001-001-A01 / ,  REMOVED RIVETS ON NOSE- UPPER ACCESS PANEL LANDING/TRIM TO FOM REF CRJ-700 SRM 51-42-06-001-001-A01 / ,  REINSTALLED NOSE UPPER ACCESS PNL LANDING/TRIM REF CRJ700 SRM 51-42-06-001-001-A01 / ,CW 51-900-1002-SKY
